# SDR R61A202001284097

- Difficulty date: January 14, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 31,476 hours, 23,255 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003335001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK. CORROSION FOUND ON TWO SHEAR CLIPS ON FR17 BETWEEN STR28 RH AND 25 RH. SHEAR CLIPS WERE REPLACED IAW SRM 51-41-01, 51-41-02 AND 51-43-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
